# SDR GUUA93357031611B

- Difficulty date: March 16, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 31,857 hours, 37,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X-RAY INSPECTION DISCOVERED CORROSION RIGHT WING LOWER SKIN RIB IN COLLECTOR TANK FORWARD OF MAIN SPAR OUTBOARD WS 125.25.   REMOVED SURFACE CORROSION PERFORMED FLOURESCENT PENETRANT INSPECTION NO FURTHER CORROSION FOUND.
